I have mrsa and have been prescribed bactrim, I am over mrsa and have 4 days left of meds, my energy level goes down with sunlight and floresent lights is it the bactrim?
8 Aug 2009
Bactrim can cause photosensitivity reactions in some people, which means your skin becomes more sensitive to sunlight and may burn more easily.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking antibiotics (generic bactrim) for acne. I have only taken 3 doses (it is meant to be taken 2 doses a day). I just realized that I want to ...
1 answer • 9 Jun 2013
... about it?
1 answer • 18 Jul 2013
I have taken Bactrim DS once a day for two weeks and my forehead has broken out with tiny pimples, when will the Bactrim start working?
1 answer • 29 Jul 2013
Been taking Bactrim for 10 days. Took my last dose about 4 hours ago. Can I drink a six pack tonite?
1 answer • 3 Nov 2013
I recently started taking Celexa 20mgs once a day. I also started going back to the tanning bed last week but after 3 days I developed a bad rash on ...
1 answer • 1 May 2015